# SDR KNNA200700036

- Difficulty date: April 26, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 995-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE/SEVERAL DENTS ON FUSELAGE SKIN FROM BS 995 TO BS1000 BETWEEN S-15L TO S-16L, NEAR DOOR L2.ACO NR 075385 REV 0. PROVIDES  INSTRUCTIONS ON REPAIR OF FUSELAGE SKIN AFT OF L2 DOOR, SRM 53-30-3 FIG 46 AND FIG 48 BOEING MESSAGE 1-377247518-4 WITH FAA 8100-9.
